Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 204, NWS Memphis, TN

December 17, 20165 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Dec 17, 2016, 7:07 PM CST for 5 counties in Tennessee. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 17, 2016, 7:07 PM CST (01:07 UTC)
Expired
Dec 17, 2016, 8:00 PM CST
In force
53 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benton County, TN, Carroll County, TN, Gibson County, TN, Henry County, TN, Weakley County, TN

The radar

The Ft Campbell radar (KHPX), 91 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 17, 7:10 PM CSTTSTM WND DMGGreenfield, TNMULTIPLE TREES DOWN IN THE BEAN SWITCH COMMUNITY, NEAR GREENFIELD.
Dec 17, 7:23 PM CSTTSTM WND DMG8 S Paris, TNMULTIPLE POWER FLASHES, TREES AND POWER LIES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 17, 1:42 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 511 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
511 m²/s²
0-3 km storm-relative helicity
473 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

638 
WUUS54 KMEG 180107
SVRMEG
TNC005-017-053-079-183-180200-
/O.NEW.KMEG.SV.W.0204.161218T0107Z-161218T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
707 PM CST SAT DEC 17 2016

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Central Weakley County in west Tennessee...
  Northern Carroll County in western Tennessee...
  Northeastern Gibson County in western Tennessee...
  Northern Benton County in western Tennessee...
  Henry County in western Tennessee...

* Until 800 PM CST

* At 707 PM CST, a severe thunderstorm was located over Bradford, or
  8 miles northeast of Trenton, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Paris, Milan, McKenzie, Huntingdon, Camden, Paris Landing State
  Park, Dresden, Greenfield, Bruceton, Gleason, Bradford, Sharon,
  Atwood, Cottage Grove, Vale, Springville, Routon, Trezevant, Hollow
  Rock and Puryear.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CST for western and
west Tennessee.

LAT...LON 3613 8792 3608 8796 3591 8893 3629 8886
      3650 8829 3649 8805 3647 8805 3644 8806
      3641 8803 3635 8798 3627 8794 3622 8795
      3617 8792
TIME...MOT...LOC 0107Z 240DEG 60KT 3606 8883 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
693 
WWUS54 KMEG 180128
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
728 PM CST SAT DEC 17 2016

TNC053-183-180137-
/O.CAN.KMEG.SV.W.0204.000000T0000Z-161218T0200Z/
Weakley TN-Gibson TN-
728 PM CST SAT DEC 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WEAKLEY AND
NORTHEASTERN GIBSON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 900 PM CST for western and
west Tennessee.

LAT...LON 3608 8796 3595 8870 3606 8869 3607 8866
      3612 8865 3612 8853 3642 8852 3650 8829
      3649 8806 3644 8806 3635 8798 3628 8795
      3622 8795 3617 8792 3613 8792
TIME...MOT...LOC 0127Z 240DEG 60KT 3623 8847 

$$

TNC005-017-079-180200-
/O.CON.KMEG.SV.W.0204.000000T0000Z-161218T0200Z/
Carroll TN-Benton TN-Henry TN-
728 PM CST SAT DEC 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR NORTHERN CARROLL...NORTHERN BENTON AND HENRY COUNTIES...

At 727 PM CST, a severe thunderstorm was located near Routon, or near
McKenzie, moving northeast at 70 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Paris, McKenzie, Huntingdon, Camden, Paris Landing State Park,
Bruceton, Atwood, Cottage Grove, Springville, Vale, Routon,
Trezevant, Hollow Rock, Puryear, Big Sandy, Henry, McLemoresville,
New Zion, Whitlock and India.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. This storm is producing wind damage
across southern Henry county and northern Carroll county. Seek
Shelter NOW inside a sturdy structure and stay away from windows.

&&

A tornado watch remains in effect until 900 PM CST for western and
west Tennessee.

LAT...LON 3608 8796 3595 8870 3606 8869 3607 8866
      3612 8865 3612 8853 3642 8852 3650 8829
      3649 8806 3644 8806 3635 8798 3628 8795
      3622 8795 3617 8792 3613 8792
TIME...MOT...LOC 0127Z 240DEG 60KT 3623 8847 

HAIL...<.75IN
WIND...60MPH
 
$$
830 
WWUS54 KMEG 180150
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
750 PM CST SAT DEC 17 2016

TNC017-079-180200-
/O.CAN.KMEG.SV.W.0204.000000T0000Z-161218T0200Z/
Carroll TN-Henry TN-
750 PM CST SAT DEC 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CARROLL AND HENRY
COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 900 PM CST for western
Tennessee.

LAT...LON 3608 8796 3604 8821 3612 8821 3615 8817
      3617 8817 3621 8814 3622 8814 3622 8811
      3624 8810 3625 8810 3626 8808 3631 8810
      3636 8810 3636 8799 3628 8795 3622 8795
      3617 8792 3613 8792
TIME...MOT...LOC 0150Z 240DEG 60KT 3643 8805 

$$

TNC005-180200-
/O.CON.KMEG.SV.W.0204.000000T0000Z-161218T0200Z/
Benton TN-
750 PM CST SAT DEC 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR NORTHERN BENTON COUNTY...

At 750 PM CST, a severe thunderstorm was located over Paris Landing
State Park, moving northeast at 70 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Camden and Big Sandy. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CST for western
Tennessee.

LAT...LON 3608 8796 3604 8821 3612 8821 3615 8817
      3617 8817 3621 8814 3622 8814 3622 8811
      3624 8810 3625 8810 3626 8808 3631 8810
      3636 8810 3636 8799 3628 8795 3622 8795
      3617 8792 3613 8792
TIME...MOT...LOC 0150Z 240DEG 60KT 3643 8805 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 17, 2:51 PM CST, 4 hours 16 minutes earlier.

Area forecast discussion, Dec 17, 2:51 PM CST, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
251 PM CST Sat Dec 17 2016

.DISCUSSION...
Active weather over the 18 hours across the Midsouth, with severe
storms this afternoon and evening followed by possible light
freezing precipitation late tonight.

Midafternoon temperatures were running around 25 degrees above
normal as a tropical maritime airmass prevailed over the Midsouth.
100mb mixed-layer CAPE was nearing 1500 J/KG. This instability
should be increasingly tapped by storms as the elevated mixed
layer erodes with midlevel height falls through early evening.
Assuming storms become rooted in the near boundary layer, sufficient
vertical shear will exist to support rotating updrafts and a
tornado threat into middle evening. Severe weather threat will
fall to zero behind the Arctic front as is slowly drops to near
the I-40 corridor by 9 PM CST. This will be the strongest Arctic
cold frontal passage of the season thus far.

Regarding overnight winter weather potential, little has changed
from earlier forecast. 12Z NAM/GFS and later HRRR/RUC models show
rainfall ending around the time surface temps fall below freezing.
A Winter Weather Advisory was issued earlier for locations where
there is most likely to be subfreezing temps overlapping with
light rain. Precip should exit areas east of the Natchez Trace
Parkway near or shortly after sunrise Sunday.

The center of the 1041mb Arctic surface pressure ridge will lift
from the Kansas City area midafternoon Sunday, eastward along the
I-70 corridor. Sufficient low level pressure gradient will remain
across the Midsouth to keep surface winds up in the mixed shallow
Arctic layer. A Wind Chill Advisory for early Monday will likely
be issued on Sunday for areas along and north of I-40.

After clear calm and cold Tuesday morning, temps should gradually
moderate as the Arctic pressure ridge center lifts to the mid-
Atlantic coast. Weak low level southerly flow will return modified
maritime air on Wednesday, ahead of a fast moving midlevel shortwave.
Rainfall chances will remain limited over the Midsouth, better
focused to the south and east toward the coast in the vicinity of
richer low level moisture.

12Z GFS and ECMWF models dig a deeper trof over the southern
plains late in the week, but with significant timing differences
developing by Christmas day. The ECMWF is the more progressive of
the two and more in line with previous model consensus. In any
case, milder temps and a return of rain chances appear on order
late in the week.

PWB

&&

.AVIATION...
18Z TAF cycle

Winds, ceilings, weather all a problem this cycle. Strong and gusty
southerly winds to continue this afternoon. Winds will veer to
northwesterly and blustery early this evening. Rain and
thunderstorms could come in this afternoon and last into the
evening. Then freezing drizzle possible at Jonesboro and Memphis.
Ceilings to drop below 1000 feet after frontal passage.

WER

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Winter Weather Advisory from 10 PM this evening to 6 AM CST
     Sunday for Clay-Craighead-Crittenden-Greene-Lawrence-
     Mississippi-Poinsett-Randolph.

MO...Winter Weather Advisory from 10 PM this evening to 6 AM CST
     Sunday for Dunklin-Pemiscot.

MS...Winter Weather Advisory from midnight tonight to 6 AM CST Sunday
     for Alcorn-Benton MS-DeSoto-Marshall-Prentiss-Tippah-
     Tishomingo.

TN...Winter Weather Advisory from midnight tonight to 6 AM CST Sunday
     for Benton TN-Carroll-Chester-Crockett-Decatur-Dyer-Fayette-
     Gibson-Hardeman-Hardin-Haywood-Henderson-Henry-Lake-
     Lauderdale-Madison-McNairy-Obion-Shelby-Tipton-Weakley.

&&
Hazardous weather outlook, Dec 17, 3:10 PM CST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CST SAT DEC 17 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-182315-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
310 PM CST SAT DEC 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS OVER EAST
ARKANSAS...MISSOURI BOOTHEEL...ALL OF WEST TENNESSEE...AND NORTH
MISSISSIPPI THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE
HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. ONE OR TWO
TORNADOES WILL ALSO BE POSSIBLE. THE SEVERE WEATHER THREAT WILL
GRADUALLY MOVE FROM NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND
NORTHWEST TENNESSEE THIS AFTERNOON...TO THE MEMPHIS METRO BY EARLY
TO MID EVENING... AND NORTH MISSISSIPPI LATE THIS EVENING.

SIGNIFICANTLY COLDER AIR WILL ARRIVE THIS EVENING AND OVERNIGHT...
BEHIND AN ARCTIC COLD FRONT. THE SEVERE WEATHER THREAT WILL END
AS THIS FRONT PASSES. POST FRONTAL RAINS WILL GRADUALLY DIMINISH...
BUT POSSIBLY NOT BEFORE SUBFREEZING TEMPERATURES ARRIVE. THIS MAY
LEAD TO A BRIEF PERIOD OF LIGHT FREEZING RAIN AND SLEET BEFORE
PRECIPITATION ENDS COMPLETELY. WATER PUDDLES THAT FORMED FROM
RAINFALL EARLIER IN THE EVENING WILL LIKELY FREEZE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUBFREEZING WIND CHILLS WILL BE POSSIBLE EARLY MONDAY MORNING
ALONG AND NORTH OF THE INTERSTATE 40 CORRIDOR...INCLUDING THE
MEMPHIS METRO AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

PWB

In the hours before

Local storm report, Dec 17, 6:07 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
607 PM CST SAT DEC 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     KENNETT                 36.24N 90.05W
12/17/2016                   DUNKLIN            MO   PUBLIC

            TREE DAMAGE REPORTED NEAR KENNETT. POSSIBLE TORNADO
            DAMAGE.

&&

WLC
Local storm report, Dec 17, 6:09 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
609 PM CST SAT DEC 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     CARUTHERSVILLE          36.18N 89.67W
12/17/2016                   PEMISCOT           MO   PUBLIC

            18 WHEELER OVERTURNED.

&&

WLC
Local storm report, Dec 17, 6:17 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
617 PM CST SAT DEC 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TORNADO          3 E WHITEVILLE          35.33N 89.09W
12/17/2016                   HARDEMAN           TN   TRAINED SPOTTER

            BRIEF TOUCHDOWN REPORTED WITH NO DAMAGE.

&&

WLC
Local storm report, Dec 17, 6:20 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
620 PM CST SAT DEC 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     FUNNEL CLOUD     TRUMANN                 35.67N 90.52W
12/17/2016                   POINSETT           AR   TRAINED SPOTTER

            POTENTIAL FUNNEL CLOUD REPORTED BY TRAINED SPOTTER.

&&

WLC
Special weather statement, Dec 17, 6:25 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Memphis TN
625 PM CST SAT DEC 17 2016

ARZ035-036-048-049-180115-
St. Francis AR-Crittenden AR-Cross AR-Lee AR-
625 PM CST SAT DEC 17 2016

...THE NATIONAL WEATHER SERVICE IN Memphis HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY Until 715 PM CST FOR...

St. Francis County in eastern Arkansas...
Western Crittenden County in eastern Arkansas...
Southeastern Cross County in eastern Arkansas...
Northwestern Lee County in eastern Arkansas...

At 625 PM CST...a strong thunderstorm producing Pea size hail or
larger and winds at least 40 mph was located over Wheatley, or near
Brinkley.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in St. Francis...western Crittenden...southeastern Cross and
northwestern Lee Counties should monitor this storm closely.

LAT...LON 3500 9113 3500 9105 3513 9104 3531 9040
      3493 9040 3475 9110 3487 9110 3487 9112
      3491 9112 3492 9115
TIME...MOT...LOC 0025Z 238DEG 63KT 3494 9113
Special weather statement, Dec 17, 6:29 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Memphis TN
629 PM CST SAT DEC 17 2016

TNZ002>004-019>021-048-051-180130-
Carroll TN-Weakley TN-Lauderdale TN-Dyer TN-Gibson TN-Henry TN-
Crockett TN-Obion TN-
629 PM CST SAT DEC 17 2016

...THE NATIONAL WEATHER SERVICE IN Memphis HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY Until 730 PM CST FOR...

Northwestern Carroll County in western Tennessee...
Weakley County in western Tennessee...
Northeastern Lauderdale County in western Tennessee...
Eastern Dyer County in western Tennessee...
Gibson County in western Tennessee...
Western Henry County in western Tennessee...
Crockett County in western Tennessee...
Eastern Obion County in western Tennessee...

At 629 PM CST...a strong thunderstorm producing Winds at least 40 mph
was located over Unionville, or near Dyersburg.

People in northwestern Carroll...Weakley...northeastern
Lauderdale... eastern Dyer...Gibson...western Henry...Crockett and
eastern Obion Counties should monitor this storm closely.

LAT...LON 3650 8822 3579 8871 3579 8933 3582 8936
      3582 8940 3579 8942 3579 8959 3650 8902
TIME...MOT...LOC 0029Z 242DEG 76KT 3597 8940

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 6:08 PM CSTSevere Thunderstorm WarningMEGLauderdale, Tipton52 min
Dec 17, 6:29 PM CSTSpecial Weather StatementMEGCrockett, Gibson, Weakley61 min
Dec 17, 8:38 PM CSTSpecial Weather StatementMEGShelby, Tipton37 min
Dec 17, 8:54 PM CSTSevere Thunderstorm WarningMEGFayette, Shelby51 min
Dec 17, 9:02 PM CSTSpecial Weather StatementMEGCrockett, Haywood, Madison43 min
Dec 17, 9:38 PM CSTSevere Thunderstorm WarningMEGFayette, Hardeman52 min
Dec 17, 10:33 PM CSTSevere Thunderstorm WarningMEGHardin, McNairy42 min
Dec 17, 10:55 PM CSTSevere Thunderstorm WarningMEGHardin50 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.